Oklahoma, 2007

Flood in Oklahoma, May 7 to 11, 2007

May 7 to 11, 2007 · NWS TSA · 1 event in 1 county or zone

Heavy rain caused the Caney River near Collinsville to be flooded.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Heavy rain caused the Caney River near Collinsville to be flooded.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 7, 8:16 AM CST, 4 hours 44 minutes earlier.

Area forecast discussion, May 7, 8:16 AM CST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
916 AM CDT MON MAY 7 2007

.DISCUSSION...
HAVE EXPANDED FLASH FLOOD WATCH TO INCLUDE MOST OF EASTERN
OKLAHOMA AND HAVE ALSO EXTENDED IT THROUGH TUESDAY AS ANY
ADDITIONAL RAINFALL ON TOP OF THE 2 TO 4 INCH AMOUNTS THIS MORNING
SURE TO CAUSE TROUBLE. COMPLEX OF THUNDERSTORMS NOT APPEARING TO
SLOW DOWN AND SHOULD ULTIMATELY AFFECT ALL COUNTIES TO A DEGREE
THROUGH THE MORNING. A GENERAL WEAKENING TREND HAS BEEN NOTED BUT
VERY HIGH MOISTURE CONTENT STILL JUSTIFIES 2 INCH PLUS HOURLY
RAINFALL RATES WITH HEAVIER EMBEDDED CELLS. BACK EDGE HAS BECOME
DEFINED NEAR OKC AND RAIN CHANCES WILL DIMINISH OVER NE OKLAHOMA
DURING THE NEXT FEW HOURS. ATMOSPHERE SHOULD BE WORKED OVER
ENOUGH TO PREVENT MUCH ADDITIONAL DEVELOPMENT THIS AFTERNOON...
HOWEVER NEED TO KEEP AN EYE ON DEVELOPING CONVECTION OVER NORTH
TEXAS THIS MORNING.

SFC BOUNDARY WILL BECOME ESTABLISHED TO OUR SOUTH AS A RESULT OF
THE MORNING STORMS AND WILL BECOME FOCUS OF ADDITIONAL HEAVY RAIN
AS IT APPEARS LIKELY THAT ANOTHER COMPLEX WILL DEVELOP TO THE
SOUTHWEST THIS EVENING AND AFFECT AT LEAST PORTIONS OF THE AREA
OVERNIGHT. THIS MORNINGS ACTIVITY HAS EFFECTIVELY PRIMED THE
PUMP AND MORE FLOODING WILL BE A BIG CONCERN AGAIN TONIGHT AND
EARLY TUESDAY. WILL LIKELY NEED TO REFINE THE WATCH WITH LATER
FORECASTS.

ALSO WILL NEED TO LOOK AT TEMPS AS RAIN COOLED AIR MAY BE TOUGH TO
MODIFY AND THUS GOING HIGH TEMPS WILL BE DIFFICULT TO ACHIEVE.

&&

.PREV DISCUSSION... /ISSUED 402 AM CDT MON MAY 7 2007/

DISCUSSION...
AN ACTIVE PERIOD NEXT 36 HOURS. GENERALLY SUB-SEVERE
LINE OF THUNDER..FOR NORTHWEST PORTION OF TULSA AREA
AT THIS TIME. HOWEVER...RAINFALL APPROACHING FFG #S
FROM EARLIER ROUND OF CONVECTION. FLOOD WATCH ISSUED.
MAIN STREAM / LARGER RIVERS WILL ALSO RESPOND... AND
MAY NEED A FLOOD WATCH FOR THAT AS WELL LATER TODAY.
EXPECT THUNDER TO PROGRESS FAIR DISTANCE INTO IF NOT
THROUGH CWA BEFORE GIVING WAY TO DIURNAL DEATH. MORE
BOUNDARIES WILL BE SET UP FOR ADDITIONAL  CONVECTION
LATE TODAY OR OVERNIGHT TONIGHT.  UNSEASONABLY MOIST
ATMOSPHERE / HIGH PWA VALUES WILL LIKELY PROMPT MORE
FLOOD WATCHES... BUT DID NOT WANT TO USE THE SHOTGUN
APPROACH AT THIS TIME IN HOPE THAT LATER MODELS WILL
MORE IN SYNC.  GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  67  81  62 / 100  90  40  30
FSM   87  68  84  64 /  90  50  50  30
MLC   84  68  80  63 / 100  70  30  50
BVO   80  62  79  60 /  90  80  40  30
FYV   82  66  79  60 / 100  60  50  30
BYV   81  66  78  60 / 100  50  50  30
MKO   83  68  79  63 / 100  70  40  40
MIO   82  66  80  60 / 100  50  50  30
F10   83  68  79  62 / 100  70  40  40
HHW   84  67  81  63 /  80  40  20  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075.

AR...NONE.
&&

SHORT TERM...14
LONG TERM....07
Hazardous weather outlook, May 7, 12:43 PM CST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE TULSA OK
143 PM CDT MON MAY 7 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
143 PM CDT MON MAY 7 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA.
	ONSET...AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...AFTERNOON.

	AREA AT GREATEST RISK...CHOCTAW AND PUSHMATAHA COUNTIES.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA AND WEST CENTRAL AND
                                NORTHWEST ARKANSAS.

DISCUSSION...
AN OUTFLOW BOUNDARY FROM MORNING STORMS HAS STALLED NEAR THE RED
RIVER THIS AFTERNOON. THE BOUNDARY WILL LIKELY LIFT NORTH SOME
LATER THIS AFTERNOON. TO THE SOUTH OF THIS BOUNDARY SURFACE
TEMPERATURES IN THE LOWER 80S ARE YIELDING CAPES OF AROUND 2000
J/KG. THIS COMBINED WITH MODERATE DEEP LAYER SHEAR WILL SUPPORT A
THREAT OF LARGE HAIL AND DAMAGING WINDS MAINLY SOUTH OF A
MCALESTER TO TALIHINA LINE. WEAKER SHEAR FARTHER TO THE EAST WILL
OFFSET THE SEVERE THREAT. ANY UPDRAFTS THAT CAN BECOME ROOTED IN
THE BOUNDARY LAYER WILL LIKELY ROTATE WITH AT LEAST A SMALL THREAT
OF A TORNADO OR TWO...ESPECIALLY NEAR THE SURFACE BOUNDARY.

ADDITIONAL ELEVATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
REGENERATE NORTH OF THE BOUNDARY ACROSS NORTH TEXAS AND SOUTHERN
OKLAHOMA THROUGH THE AFTERNOON AS A MODEST LOW LEVEL JET
INTERSECTS THE BOUNDARY. THESE STORMS WILL MOVE NORTH INTO
NORTHEAST OKLAHOMA WITH A CONTINUED HEAVY RAIN THREAT.

SHOWERS AND THUNDERSTORMS FROM THIS MORNING CONTINUE TO DIMINISH
AND MOVE OUT OF THE AREA. RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE
BEEN COMMON ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
ANOTHER COMPLEX OF STORMS IS LIKELY TO FORM TO THE SOUTHWEST
TONIGHT AND MOVE NORTHEAST ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS LATE TONIGHT. WHILE MARGINALLY SEVERE WIND AND
HAIL WILL BE POSSIBLE...THE BIGGER THREAT WILL BE HEAVY RAIN AND
FLASH FLOODING AS THE ADDITIONAL RAIN FALLS ON TOP OF ALREADY
SATURATED GROUND. THE EXACT LOCATION OF THE HEAVIEST RAINFALL WILL
DEPEND ON WHAT HAPPENS WITH CONVECTION THIS AFTERNOON AND EVENING
AND WHERE THE MAIN SURFACE BOUNDARY SETS UP TONIGHT. IN ANY
CASE...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS MAY SEE AN
ADDITIONAL 1 TO 2 INCHES OF RAINFALL...WITH AROUND 4 INCHES
POSSIBLE NEAR THE SURFACE BOUNDARY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY WILL BE NEEDED TO MONITOR SEVERE WEATHER
AND FLASH FLOOD POTENTIAL OVER FAR SOUTHEAST OKLAHOMA THIS
AFTERNOON. EMERGENCY MANAGERS AREAWIDE SHOULD ALSO CONTINUE TO
MONITOR LATER FORECASTS CONCERNING FLASH FLOOD POTENTIAL TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A COMPLEX OF STORMS WITH HEAVY RAINFALL WILL PERSIST INTO THE
MORNING HOURS BEFORE MOVING OUT OF THE AREA BY AFTERNOON. FLOODING
OF LOW LYING AREAS WILL LIKELY PERSIST THROUGH A GOOD PART OF
TUESDAY EVEN AFTER THE RAINFALL ENDS.

THE UPPER LEVEL STORM SYSTEM TO OUR WEST WILL BE VERY SLOW TO
MOVE EAST SO THUNDERSTORM CHANCES WILL PERSIST THROUGH SATURDAY.
HEAVY RAIN AND FLASH FLOODING WILL BE THE GREATEST THREAT WITH A
LESSER THREAT OF SEVERE WEATHER.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
REMAIN ALERT TO THE POTENTIAL FOR FLASH FLOODING AND SEVERE
WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 7, 7:08 AM CST, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 AM CDT MON MAY 7 2007

OKZ068-070-072-071400-
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
808 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     EASTERN MUSKOGEE...CHEROKEE AND NORTHWESTERN SEQUOYAH

AT 808 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF WEBBERS FALLS...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PUMPKIN CENTER...
GORE...BOX...TAHLEQUAH...COOKSON...WARNER...BRAGGS AND WEBBERS FALLS.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3549 9534 3534 9518 3568 9484 3604 9501
Special weather statement, May 7, 7:35 AM CST, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
835 AM CDT MON MAY 7 2007

OKZ071-073-071415-
MCINTOSH OK-PITTSBURG OK-
835 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND WESTERN PITTSBURG

AT 835 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTHWEST OF KIOWA...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...HANNA...VERNON...RAIFORD...
VIVIAN...MCALESTER...KIOWA...PITTSBURG...BLANCO...ASHLAND...
SAVANNA...HAYWOOD...KREBS...ARPELAR...SCIPIO...CROWDER...INDIANOLA
AND CANADIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3470 9609 3469 9577 3537 9556 3530 9598
      3495 9608
Special weather statement, May 7, 7:40 AM CST, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
840 AM CDT MON MAY 7 2007

OKZ064>066-071445-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
840 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     WESTERN OKMULGEE AND SOUTHERN CREEK

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 840 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15
MILES SOUTH OF WELEETKA...MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...WELEETKA...
BEARDEN...CLEARVIEW...PHAROAH...CASTLE...PADEN...BOLEY...MASON...
OKFUSKEE...WELTY...BRYANT...PRESTON...BEGGS...BRISTOW...MILFAY...
SLICK...DEPEW AND WILSON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3530 9642 3529 9599 3586 9600 3588 9662
      3543 9662 3547 9644
Special weather statement, May 7, 8:52 AM CST, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
952 AM CDT MON MAY 7 2007

ARZ019-020-029-OKZ072-076-071515-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
952 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTIES:

IN WEST CENTRAL ARKANSAS
     SEBASTIAN AND FRANKLIN

IN NORTHWEST ARKANSAS
     CRAWFORD

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 952 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHEAST OF POCOLA...MOVING NORTH AT 20 MPH. A LARGE PORTION OF
SEBASTIAN...CRAWFORD...FRANKLIN...EASTERN SEQUOYAH AND NORTHEASTERN
LE FLORE COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 1015 AM
CDT.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3496 9484 3515 9403 3576 9369 3573 9443
Special weather statement, May 7, 9:02 AM CST, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1002 AM CDT MON MAY 7 2007

OKZ071-073-071545-
MCINTOSH OK-PITTSBURG OK-
1002 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND PITTSBURG

AT 1002 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12
MILES SOUTHWEST OF HAYWOOD...MOVING NORTHEAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MCALESTER...
SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...HAYWOOD...BACHE...
ALDERSON...KREBS...ARPELAR...SCIPIO...BLOCKER...CROWDER...INDIANOLA
AND CANADIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3512 9607 3467 9607 3484 9550 3529 9552
Special weather statement, May 7, 11:50 AM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT MON MAY 7 2007

OKZ049-053-071845-
CHOCTAW OK-PUSHMATAHA OK-
1250 PM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     CHOCTAW AND PUSHMATAHA

AT 1250 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 15 MILES NORTHWEST OF DUNBAR TO 19 MILES SOUTH OF
BOSWELL...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HUGO...GRANT...GAY...GOODLAND...
SAWYER...FORT TOWSON...SWINK...BOSWELL...UNGER...SOPER...MESSER...
KENT...SOBOL...FALLON...SPEER...APPLE...ANTLERS...CLAYTON...
CORINNE...DELA...RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA...SNOW...
NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...ALBION...OLETA...DARWIN...
KELLOND...EUBANKS...DUNBAR AND SARDIS.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3387 9593 3396 9517 3468 9492 3467 9551
      3446 9577 3414 9593

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 flood. Local standard time, as filed.

Flood, Tulsa

When
May 7, 1:00 PM CST to May 11, 3:00 AM CST
Where
Tulsa County, Collinsville
Cause
Heavy Rain
Reported by
Official NWS Observations
Coordinates
36.370, -95.830

The Caney River near Collinsville rose above its flood stage of 26 feet at 2 pm CDT on May 7. It crested at 29.12 feet at 10 pm on May 9. It fell below its flood stage at 4 am on May 11. While the river was in flood, it caused 176th Street North to be closed north of Collinsville.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2007Every state in 2007This day in weather historyWarnings in Oklahoma, May 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 36942.